# SDR SWAA2019021829676

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 49,732 hours, 29,211 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rub Strip
- Condition: Delaminated
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SLIDE SKIRT RUB STRIP DELAMINATED.  R&R SLIDE IAW MT.
